Alert archive / Utah / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 45, NWS Salt Lake City, UT

July 12, 2009Duchesne County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Jul 12, 2009, 3:42 PM MDT for Duchesne County, Utah. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2009, 3:42 PM MDT (21:42 UTC)
Expired
Jul 12, 2009, 4:45 PM MDT
In force
63 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

County Duchesne County, UT

The radar

The Salt Lake City radar (KMTX), 217 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 9.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2009-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2009-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2822 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KSLC 122142
SVRSLC
UTC013-122245-
/O.NEW.KSLC.SV.W.0045.090712T2142Z-090712T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
342 PM MDT SUN JUL 12 2009

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DUCHESNE COUNTY IN UTAH

* UNTIL 445 PM MDT

* AT 341 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  WEST OF DUCHESNE...AND MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DUCHESNE AROUND 400 PM MDT...
  8 MILES NORTHWEST OF MYTON AROUND 445 PM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3998 11053 4023 11070 4054 10997 4046 10995
      4011 10996
TIME...MOT...LOC 2142Z 242DEG 16KT 4015 11049

$$

ES
2 follow-up statements
000 
WWUS55 KSLC 122230
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
430 PM MDT SUN JUL 12 2009

UTC013-122245-
/O.CON.KSLC.SV.W.0045.000000T0000Z-090712T2245Z/
DUCHESNE UT-
430 PM MDT SUN JUL 12 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTHERN DUCHESNE COUNTY...

AT 429 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ARCADIA...OR ABOUT 9
MILES NORTHEAST OF DUCHESNE...MOVING NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
8 MILES SOUTHEAST OF ALTAMONT AROUND 435 PM MDT...  8 MILES 
NORTHWEST OF MYTON...9 MILES SOUTHWEST OF CEDARVIEW AND 9 MILES WEST 
OF ROOSEVELT AROUND 445 PM MDT...

LAT...LON 3998 11053 4023 11070 4054 10997 4046 10995
      4011 10996
TIME...MOT...LOC 2229Z 242DEG 16KT 4025 11025

$$

DUNN
000 
WWUS55 KSLC 122243
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
443 PM MDT SUN JUL 12 2009

UTC013-122253-
/O.EXP.KSLC.SV.W.0045.000000T0000Z-090712T2245Z/
DUCHESNE UT-
443 PM MDT SUN JUL 12 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DUCHESNE COUNTY WILL
EXPIRE AT 445 PM MDT...

THE STORM HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE THE WARNING
HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3998 11053 4023 11070 4054 10997 4046 10995
      4011 10996
TIME...MOT...LOC 2243Z 242DEG 16KT 4028 11018

$$

DUNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:33 PM MDT, 9 minutes earlier.

Area forecast discussion, Jul 12, 3:33 PM MDT, 9 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
333 PM MDT SUN JUL 12 2009

.SYNOPSIS...SOUTHERLY FLOW WILL INCREASE TODAY AHEAD OF AN
APPROACHING COLD FRONT. THE COLD FRONT WILL BRING A DRIER AIRMASS
BACK INTO THE AREA MONDAY. HIGH PRESSURE WILL BUILD OVER THE GREAT
BASIN THROUGH THE WEEK.

&&

.DISCUSSION...AREAL EXTENT OF CONVECTION HAS INCREASED RAPIDLY
EARLY THIS AFTERNOON...WITH FOCUSED ACTIVITY SPREAD ACROSS THE
NORTHERN HALF OF THE STATE. A SOUTHWEST ORIENTED 50 TO 60 KNOT JET
STREAK ON THE LEADING EDGE OF THE APPROACHING PACIFIC TROUGH HAS
NOSED INTO NORTHERN UTAH FROM THE WEST AND WILL CONTINUE TO
GRADUALLY INCREASE ALOFT THROUGH TONIGHT. SPC SHORT RANGE
ENSEMBLES CONTINUE TO ADVERTISE OVER 30 KNOTS EFFECTIVE SHEAR THIS
AFTERNOON FROM PROVO NORTH...WITH PWATS NEAR 1 INCH PER GOES ROOFTOP
SOUNDER.

20Z MSAS ANALYSIS PLACES A SURFACE PRESSURE TROUGH ACROSS THE
EXTREME NORTHWESTERN CORNER OF THE STATE...WITH ASSOCIATED COLD
FRONT WORKING EAST THROUGH THE CENTRAL SNAKE RIVER PLAIN. MESOWEST
INDICATES SIGNIFICANT LOW LEVEL CONVERGENCE OVER THE HIGHER TERRAIN
ALONG THE UTAH/IDAHO BORDER...AND LATEST SPC ANALYSIS OVER THAT
AREA SHOWS PEAK SBCAPE VALUES OF 1000 J/KG. ANTICIPATE THE BEST
THREAT FOR ISOLATED SEVERE CONVECTION WILL OCCUR OVER THIS REGION
AS CONVECTIVE TURNOVER HAS THUS FAR BEEN NONEXISTENT...AND
DYNAMICS APPEAR MOST FAVORABLE FOR ORGANIZATION. ELSEWHERE EXPECT
SCATTERED CONVECTION WILL CONTINUE TO FOCUS OVER THE TERRAIN THEN
GUST OUT OVER NEIGHBORING VALLEY AREAS SIMILAR TO WHAT HAS BEEN
OCCURRING THUS FAR. HAVE HIGHLIGHTED POTENTIAL FOR DAMAGING WINDS AND
ISOLATED LARGE HAIL IN THE LATEST HWO.

ORGANIZED CONVECTION SHOULD DISSIPATE RAPIDLY WITH LOSS OF SOLAR
THIS EVENING...BUT DYNAMIC INFLUENCE FROM THE APPROACHING TROUGH
WILL KEEP A THREAT OF SHOWERS AND THUNDERSTORMS GOING THROUGH
TONIGHT. THE SURFACE FRONT WILL SURGE SOUTH THROUGH CENTRAL UTAH FRIDAY
KEEPING A CHANCE OF SHOWERS AND STORMS...BUT SEVERE POTENTIAL
SHOULD BE LIMITED TO THE REMAINDER OF THE DAYLIGHT HOURS TODAY.
WHAT THE COLD FRONT WILL BRING ARE GUSTY PRE/POST FRONTAL WINDS
AND MUCH COOLER TEMPS FOR THE EARLY PART OF THE WEEK. REFER TO
FIRE WEATHER DISCUSSION AS GUSTY WINDS AND DRY SURFACE TEMPS HAVE
PROMPTED ISSUANCE OF A RED FLAG WARNING FOR PORTIONS OF THE WEST.

FROM MIDWEEK ON HEIGHTS WILL RISE RAPIDLY...WITH WARMING TREND
TEMPS THROUGHOUT. ANTICIPATE TEMPS WILL SURGE WELL ABOVE CLIMO
STARTING THU...EXTENDING THROUGH NEXT WEEKEND AS 700MB TEMPS MAY
REACH +20 PER MEDIUM RANGE GUIDANCE.

&&

.AVIATION...NORTHEASTERLY WINDS AT THE SLC TERMINAL AS OF 21Z ARE
EXPECTED TO DECREASE IN SPEED BY 22-23Z. CONFIDENCE IS LOW WHAT
WINDS WILL DO ONCE CURRENT THUNDERSTORM INFLUENCE DIES OFF...BUT
BEST BET IS THAT WINDS WILL SLOWLY BECOME SOUTHERLY AGAIN AROUND 23Z
AND THEN STAY SOUTHERLY THROUGHOUT THE NIGHT...BARRING ANY MORE
SHOWER INFLUENCE. HOWEVER...THERE IS A 30 PERCENT CHANCE THAT
SHOWERS AND THUNDERSTORMS WILL AGAIN IMPACT THE TERMINAL
TODAY...WITH GUSTY AND ERRATIC WINDS BEING LIKELY NEAR THESE
STORMS.

&&

.FIRE WEATHER...INCREASING SOUTHWESTERLY WINDS AHEAD OF AN
APPROACHING COLD FRONT WILL PROVIDE DRYING ACROSS SOUTHERN AND
WESTERN UTAH THIS AFTERNOON AND EVENING. THERE WILL STILL BE ENOUGH
MOISTURE AROUND FOR ISOLATED TO SCATTERED THUNDERSTORM
DEVELOPMENT...CAPABLE OF PRODUCING GUSTY AND ERRATIC WINDS LOCALLY.
RED FLAG WARNING CONDITIONS WILL BE MET ACROSS WESTERN AND SOUTHWEST
UTAH THIS AFTERNOON AND EVENING.

NOT EXPECTING AS MUCH MOISTURE RECOVERY TONIGHT DUE TO THE DRYING
TREND. THE COLD FRONT WILL CROSS NORTHERN UTAH MONDAY...WITH
ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY EXPECTED ACROSS THE
UINTAS AND BOOK CLIFFS. WINDS TURN NORTHWEST WITH THE PASSAGE OF THE
FRONT...AS SOUTHWESTERLY FLOW INCREASES ACROSS SOUTHERN UTAH AHEAD
OF THE BOUNDARY. WARNING CRITERIA HUMIDITY LEVELS AND WIND GUSTS ARE
EXPECTED ACROSS MUCH OF WESTERN AND SOUTHERN UTAH MONDAY AFTERNOON
AND EVENING.

THE FRONT IS EXPECTED TO STALL ACROSS SOUTH CENTRAL UTAH
TUESDAY...DISSIPATING DURING THE MID WEEK. WINDS WILL DECREASE WHILE
THE DRYING TREND IS EXPECTED TO CONTINUE.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING UNTIL 10 PM MONDAY FOR
UTZ420-UTZ434-UTZ439-UTZ435 BELOW 7000 FT.

 RED FLAG WARNING FROM NOON MONDAY TO 10 PM MONDAY FOR
UTZ420-UTZ434-UTZ439-UTZ440-UTZ441-UTZ435 BELOW 7000FT

WY...NONE.

&&

PUBLIC...MERRILL
AVIATION...SCHOENING
FIRE WEATHER...ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Jul 12, 12:21 PM MDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1221 PM MDT SUN JUL 12 2009

UTZ001>016-019>021-517-518-WYZ021-131200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
1221 PM MDT SUN JUL 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FOR WESTERN UTAH THROUGH 10 PM
TONIGHT DUE TO GUSTY SOUTH WINDS IN EXCESS OF 30 MPH AND RELATIVE
HUMIDITIES BELOW 15 PERCENT.

SUFFICIENT MOISTURE WILL REMAIN ACROSS THE OUTLOOK AREA TODAY
TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS. A FEW OF
THESE STORMS COULD PRODUCE LOCALLY DAMAGING WINDS...CLOUD TO
GROUND LIGHTNING...AND BRIEF MODERATE RAIN.

THE STRONGEST STORMS ARE EXPECTED TO DEVELOP OVER FAR NORTHERN
UTAH IN ADVANCE OF A COLD FRONT. IN ADDITION TO THE DAMAGING WIND
AND LIGHTNING THREAT FOUND ELSEWHERE ACROSS THE STATE...THESE
STORMS WILL HAVE THE POTENTIAL OF PRODUCING LARGE HAIL AS WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PASSAGE OF A COLD FRONT MONDAY WILL BRING LOCALLY STRONG WINDS
AND A DRIER AIRMASS. THE COMBINATION OF WIND AND DRIER AIR COULD
CREATE LOCAL HAZARDOUS FIRE WEATHER CONDITIONS ACROSS PORTIONS OF
SOUTHERN AND FAR NORTHWESTERN UTAH MONDAY AFTERNOON.

HIGH PRESSURE WILL BRING A WARMING TREND...LIGHTER WINDS AND
MOSTLY DRY CONDITIONS TUESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Special weather statement, Jul 12, 2:22 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
222 PM MDT SUN JUL 12 2009

UTZ002-003-122100-
NORTHERN WASATCH FRONT UT-SALT LAKE AND TOOELE VALLEYS UT-
222 PM MDT SUN JUL 12 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIS AND NORTHERN SALT
LAKE COUNTIES UNTIL 300 PM MDT...

AT 221 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
WOODS CROSS TO NORTH SALT LAKE TO SOUTH SALT LAKE...AND MOVING EAST
AT 20 MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THESE STORMS...IN
ADDITION TO DANGEROUS CLOUD TO GROUND LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   NORTH SALT LAKE AND  SOUTH SALT LAKE...
   WOODS CROSS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4101 11189 4082 11188 4071 11188 4069 11202
      4076 11205 4088 11216
TIME...MOT...LOC 2022Z 250DEG 15KT 4088 11205 4080 11192
          4072 11194

ROGOWSKI
Special weather statement, Jul 12, 2:28 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
228 PM MDT SUN JUL 12 2009

UTZ002-003-007-122115-
NORTHERN WASATCH FRONT UT-SALT LAKE AND TOOELE VALLEYS UT-WASATCH
MOUNTAINS I-80 NORTH UT-
228 PM MDT SUN JUL 12 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAVIS AND NORTHERN
SALT LAKE COUNTIES UNTIL 315 PM MDT...

AT 227 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
WOODS CROSS TO WOODS CROSS TO NORTH SALT LAKE TO SALT LAKE
CITY...MOVING EAST AT 20 MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THESE STORMS. A WIND
GUST OF 51 MPH OCCURRED AT SALT LAKE INTERNATIONAL AIRPORT WITH
THESE STORMS. IF THREATENING WEATHER APPROACHES...MOVE INDOORS

* LOCATIONS IMPACTED INCLUDE...
   SALT LAKE CITY AND WOODS CROSS...
   BOUNTIFUL AND UNIVERSITY OF UTAH...
   CENTERVILLE...
   FARMINGTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4103 11184 4095 11181 4086 11177 4082 11180
      4071 11188 4074 11201 4076 11205 4092 11210
TIME...MOT...LOC 2027Z 250DEG 15KT 4088 11202 4086 11194
          4080 11190 4076 11191

ROGOWSKI
Special weather statement, Jul 12, 2:30 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
230 PM MDT SUN JUL 12 2009

UTZ002-003-007-122115-
NORTHERN WASATCH FRONT UT-SALT LAKE AND TOOELE VALLEYS UT-WASATCH
MOUNTAINS I-80 NORTH UT-
230 PM MDT SUN JUL 12 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAVIS AND NORTHERN
SALT LAKE COUNTIES UNTIL 315 PM MDT...

AT 227 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
WOODS CROSS TO WOODS CROSS TO NORTH SALT LAKE TO SALT LAKE
CITY...MOVING EAST AT 20 MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THESE STORMS. A WIND
GUST OF 51 MPH OCCURRED AT SALT LAKE INTERNATIONAL AIRPORT WITH
THESE STORMS. IF THREATENING WEATHER APPROACHES...MOVE INDOORS

* LOCATIONS IMPACTED INCLUDE...
   SALT LAKE CITY AND WOODS CROSS...
   BOUNTIFUL AND UNIVERSITY OF UTAH...
   CENTERVILLE...
   FARMINGTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4103 11184 4095 11181 4086 11177 4082 11180
      4071 11188 4074 11201 4076 11205 4092 11210
TIME...MOT...LOC 2027Z 250DEG 15KT 4088 11202 4086 11194
          4080 11190 4076 11191

ROGOWSKI

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 12:19 PM MDTRed Flag WarningSLC34 hr
Jul 12, 2:08 PM MDTSevere Thunderstorm WarningSLCCarbon, Duchesne, Emery, Sanpete, Utah52 min
Jul 12, 2:22 PM MDTSpecial Weather StatementSLCSalt Lake38 min
Jul 12, 2:28 PM MDTSpecial Weather StatementSLCSalt Lake47 min
Jul 12, 2:30 PM MDTSpecial Weather StatementSLCSalt Lake45 min
Jul 12, 2:43 PM MDTRed Flag WarningSLC31 hr

Nearby

Severe Thunderstorm Warnings in Utah, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.